Rocky Mountain Journal of Mathematics

On the Oscillation of First Order Delay Dynamic Equations With Variable Coefficients

H.A. Agwo

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 38, Number 1 (2008), 1-18.

First available in Project Euclid: 25 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory 34K11: Oscillation theory 39A10: Difference equations, additive 39A99: None of the above, but in this section

Oscillation time scales delay dynamic equation


Agwo, H.A. On the Oscillation of First Order Delay Dynamic Equations With Variable Coefficients. Rocky Mountain J. Math. 38 (2008), no. 1, 1--18. doi:10.1216/RMJ-2008-38-1-1.

Export citation


  • R.P. Agarwal and M. Bohner, Basic calculus on time scales and some of its applications, Results Math. 35 (1999), 3-22.
  • M. Bohner and A. Peterson, Dynamic equations on time scales: An introduction with application, Birkhäuser, Boston, MA, 2001.
  • --------, Advances in dynamic equations on time scales, Birkhäuser, Boston, MA, 2003.
  • L. Erbe, Q. Kong and B.G. Zhang, Oscillation theory for functional differential equations, Marcel Dekker, New York, 1995.
  • L.Erbe and A. Peterson, Positive solution for a nonlinear differential equation on a measure chain, Mathematical Computer Modelling 32 (2000), 571-585.
  • --------, Boundedness and oscillation for nonlinear dynamic equations on a time scale, Proc. Amer. Math. Soc. 132 (2004), 733-744.
  • I. Györi and G. Ladas, Oscillation theory of delay differential equations with applications, Clarendon Press, Oxford, 1991.
  • S. Hilger, Analysis on measure chains-A unified approach to continuous and discrete calculus, Results Math. 18 (1990), 18-56.
  • G.S. Ladde, V. Lakshmikantham and B.G. Zhang, Oscillation theory of differential equations with deviating arguments, Marcel Dekker, New York, 1987.
  • B.G. Zhang and X. Deng, Oscillation of delay differential equations on time scales, J. Math. Comput. Modelling 36 (2002), 1307-1318.